Risks Vitamin K refers to a group of fat-soluble vitamins that play a role in blood clotting, bone metabolism, and regulating blood calcium levels. The body needs vitamin K to produce prothrombin, a protein and clotting factor that is important in blood clotting and bone metabolism. People who use blood-thinning medications, such as warfarin, or Coumadin, should not start consuming additional vitamin K without first asking a doctor.
At the age of about 19 I broke out in a bunch of lesions in my vaginal area. They were raised and hurt like crazy. I could barely walk or go to the bathroom. Wearing pants was unbearable also. I went to planned parenthood and was told it was herpes.
Naturally I freaked out. I went to two other gynecologists for other opinions. One did a biopsy from what I remember and both came back negative for herpes.
One of them said it was an allergic reaction but he couldn't say from what and I forget what the other one said, but I was just happy that it wasn't an STD. Fast forward 22 years and at the age of 41 while traveling for work I had some vaginal discomfort and after checking in the mirror I noticed I had what looked like a white head pimple on the inner part of my vaginal lip.
It was extremely painful to pee.
I checked on the sore 8 hours later and saw that it had grown to about the size of a pencil eraser and was pure white, like it had a pus covering over it. The next afternoon I had checked on it again and it had turned into what looked like a canker sore and was about the same size.
A day later it was gone. This was 2 years ago and in the past 2 years I have experienced about 8 of these episodes and they are all basically the same. I start to feel an itch or discomfort in my vaginal area, I check the area, it starts out as small white head looking pimples most times I have one of them but have had 3 at the most they grow in size to about the size of pencil erasers, they turn white at first, then lose the white color and look raw and exactly like mouth ulcers which I have suffered from my whole life and then go away usually they last from 3 to 7 days.
It is very frustrating that the 3 gynecologists I've seen said they have no idea what it is. Unfortunately by the time I get an appointment the lesion has disappeared but I do have scarring at the site.
I currently have another breakout and this is the first time that they have turned red raw and are bleeding slightly. I have used peroxide but I think it only makes it feel temporarily better but makes them worse in the long run.
I'm currently taking lysine for this latest bout as they seem to be lasting longer than usual. I have been under a tremendous amount of stress in the last two years and have previously taken YAZ.
Actually YAZ was prescribed for me by my gyno by mistake and after having heart palpitations while on it, I stopped using it and it was about the time I stopped using it that the outbreaks started.
Not sure if it's related or not. I just started a new job and can't take the time to see a doctor right now, but I am worried after reading some of the above posts that the lesions could get bigger or I could lose some of my skin.
One other side note and I'm not sure if it's relevant, but as a teenager I had to give a urine sample when I was having abdominal pain and the ER doctor told me that I had an unusually high amount of bacteria in my urine, but didn't say it was a concern or anything.HealthCentral combines medically vetted health information with personal stories about life with chronic health conditions to give you the tools and inspiration to make positive changes, no matter you.
A reliable source of health articles, optimal wellness products, medical news, and free natural newsletter from natural health expert Dr. Joseph Mercola.
"Statins" is a class of drugs that lowers the level of cholesterol in the blood by reducing the production of cholesterol by the liver.
(The other source of cholesterol in the blood is dietary cholesterol.) Statins block the enzyme in the liver that is responsible for making cholesterol.
Depression is a mood disorder in which people experience feelings of sadness, loneliness, and loss of interest for long periods of time. It is a fairly common condition in the United States.
Who would have thought that the Jetsons were right and we would try to get everything from one pill? Whether you are eating a poor diet and trying to fill in the gaps with a multivitamin, or eating a balanced diet and taking a multivitamin for insurance against deficiency, dietary supplements in the form of a multivitamin are a part of more than 30 percent of an American’s diet.
Vitamin K is crucial for blood clotting and bone metabolism. Good sources include leafy green vegetables, such as kale and Swiss chard.